# SDR AALA201807249006

- Difficulty date: June 5, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON WINDSHIELD CONTINUITY FITTING, LEFT SIDE.  REPAIRED THE LT CONTINUITY FITTING IAW EA 281400.
